리만 다양체의 홀로노미군
Commun. Korean Math. Soc. 2000 Vol. 15, No. 4, 555-585
김홍종
서울대학교
Abstract : Holonomy groups of Riemannian manifolds are surveyed.
Keywords : holonomy group, Riemannian manifold
MSC numbers : 53C10, 53C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd